# SDR IPXA2020102961820

- Difficulty date: October 9, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 22,170 hours, 13,625 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rub Strip
- Part number: A5796003420000
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 LT WING INBOARD FLAP LEADING EDGE TOP SURFACE SEVERAL RUB PLATE 7 EA HAS WORN MASK.  REMOVED AND REPLACED 7 EA RUBSTRIPS, IAW SRM 51-40-21.
